# SDR CA110310007

- Difficulty date: March 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT: ATB - AFTER GEAR UP SELECTED, GREEN NOSE REMAINED ILLUMINATED. ALL OTHER INDICATIONS NORMAL.   MAINTENANCE: CHECK PSEU FOR FAULTS. NO RELEVANT FAULTS NOTED. DUPLICATED DISCREPANCY BY CYCLING GEAR HANDLE. TAPPING ON GEAR CONTROL PANEL MAKES LIGHT GO OUT. NOTE: LANDING GEAR CONTROL PANEL, SN - 132 HAS PRIOR HISTORY OF BEING REMOVED FOR N-G. GREEN LIGHT REMAINING ILLUMINATED AFTER RETRACTION. REMOVED AND REPLACED L.G.C.P
